# SDR AALA201804239065

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 19,240 hours, 7,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14WL EMERGENCY POWER SUPPLY UNIT BATTERY FAULTED. MAINTENANCE REPLACED THE POWER SUPPLY  BATTERY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
